# SDR EIA2000063

- Difficulty date: January 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1860 STRINGER 4R TO STRINGER 5R SHEAR TIE CRACKED.  SHEAR TIE REPLACED AT BS 1860 BETWEEN STRINGER 4R TO STRINGER 5R PER SRM 51-10-01.  (M)
